# SDR MWEA95178

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, EVACUATION SLIDE COVER FELL OFF OF MAIN ENTRANCE DOOR.  MAINTENANCE RE-INSTALLED EVACUATION SLIDE COVER. RETURNED A/C TO SERVICE.
